Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Journal of Applied Mathematics
Volume 2012, Article ID 704138, 12 pages
http://dx.doi.org/10.1155/2012/704138
Research Article

Application of the Variational Iteration Method to Strongly Nonlinear π‘ž -Difference Equations

Department of Mathematics and Information Education, National Taipei University of Education, Taipei 106, Taiwan

Received 30 July 2011; Accepted 30 November 2011

Academic Editor: Debasish Roy

Copyright © 2012 Hsuan-Ku Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Muttel, The Black Scholes eqaution in quantum calculus, M.S. thesis, University of Missouri-Rolla, 2007.
  2. B. D. Haile and L. M. Hall, β€œPolynomial and series solutions of dynamic equations on time scales,” Dynamic Systems and Applications, vol. 12, no. 1-2, pp. 149–157, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  3. D. Mozyrska and E. Pawtuszewicz, β€œHermite's equations on time scales,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1217–1219, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. J.-H. He, β€œVariational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. T. H. Koornwinder, β€œq-Special functions: a tutorial,” arXiv:math/9403216v1, 1994.
  6. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Application, Birkhäuser, Boston, Mass, USA, 2001.
  7. R. P. Agarwal and M. Bohner, β€œBasic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  8. H. K. Liu, β€œApplication of a differential transformation method to strongly nonlinear damped q-difference equations,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2555–2561, 2011. View at Publisher Β· View at Google Scholar